My dog is on 150 my for two months now, for a heart arrhythmia. It was working great until just recently, so I'm wondering if I need to talk to my veterinarian about maybe upping his dosage?
Hello! It's unlikely that the drug would lose potency unless it's extremely outdated. My concern is that your dog's condition has worsened and I would advise consulting with your veterinarian ASAP.
Best regards and I hope your dog does well. WildcatVet
- Mexiletine Information for Consumers
- Mexiletine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mexiletine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2017 • 8 answers
Updated 1 Jan 2014 • 2 answers
Has anyone experienced heart palpitations while withdrawing from topiramate? I've lowered my dose by
Updated 10 Jan 2015 • 1 answer
Updated 27 Apr 2015 • 1 answer
Updated 27 Apr 2019 • 2 answers